MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; QUALITY CONTROL MATERIAL

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; QUALITY CONTROL MATERIAL
Model Number 7314
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.The lot number and expiration date are not available.Therefore, the udi number of the device could not be determined.Based on the model # provided by the customer, only product code and di number has been captured in section d4.Additionally, the device manufacture date (h4) could not be determined.
 
Event or Problem Description
The customer alleged that there were missing lot number and expiration date on the label of the contour® next control solution vial.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement test strips and control solution were sent to the customer.
 
Additional Manufacturer Narrative
Since the lot number associated with the suspected contour® next control solution was not provided, the investigation was based on shipment history aligned with the complaint date.The most probable shipment window falls between nov-2023 and apr-2025, as product shipped outside this range would have been expired at the time of the event.Four purchase orders within this timeframe were identified, corresponding to lot numbers 4bv2g28, 4bv2g33, 5bv2g37, and 5bv2g38.Review of retain samples and device history records confirmed that all vials were properly labeled, with no issues found in the labeler setup.Engineering also verified that the vision system and rejection mechanism were functioning correctly and operators were compliant.It is possible that residual hand sanitizer on the user's hands may have caused the label to smear or fade, obscuring the lot number and expiry date.

Brand Name
CONTOUR® NEXT
Common Device Name
QUALITY CONTROL MATERIAL
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
BIONOSTICS, INC. BUSINESS TRADE NAME: RNA MEDICAL
registration number: 1220649
7 jackson rd.
devens MA 01434
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key22168992
Report Number1810909-2025-00091
Device Sequence Number15766691
Product Code JJX
UDI-Device Identifier10301937314015
UDI-Public10301937314015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7314
Device Catalogue Number83624818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale